共 50 条
- [23] A Note on Submodular Function Minimization with Covering Type Linear Constraints [J]. Algorithmica, 2018, 80 : 2957 - 2971
- [25] MINIMIZATION OF A CONVEX QUADRATIC FUNCTION SUBJECT TO SEPARABLE CONICAL CONSTRAINTS IN GRANULAR DYNAMICS [J]. PROGRAMS AND ALGORITHMS OF NUMERICAL MATHEMATICS 17, 2015, : 175 - 180
- [29] Analytical solutions to the optimization of a quadratic cost function subject to linear and quadratic equality constraints [J]. APPLIED MATHEMATICS AND OPTIMIZATION, 1996, 34 (02): : 161 - 182